Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 162, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 26, 2008, 6:56 AM CDT for Woodbury County, Iowa; Dakota County, Dixon County, Nebraska; Union County, South Dakota. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2008, 6:56 AM CDT (11:56 UTC)
- Expired
- Jun 26, 2008, 7:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Woodbury County, IA, Dakota County, NE, Dixon County, NE, Union County, SD
The radar
The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:20 AM CDT | TSTM WND DMG | 3 Nw Anthon, IA | STRONG WINDS AND HEAVY RAIN PUSHED OVER POWER POLE |
| Jun 26, 7:30 AM CDT | TSTM WND DMG | Ne Smithland, IA | STRONG WIND GUSTS DOWNED A POWERLINE ON MAIN STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:38 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 11.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4603 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 261156
SVRFSD
IAC193-NEC043-051-SDC127-261245-
/O.NEW.KFSD.SV.W.0162.080626T1156Z-080626T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
656 AM CDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAKOTA COUNTY IN NORTHEAST NEBRASKA
EXTREME EAST CENTRAL DIXON COUNTY IN NORTHEAST NEBRASKA
WOODBURY COUNTY IN NORTHWEST IOWA
SOUTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA
* UNTIL 745 AM CDT
* AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH SIOUX CITY...OR NEAR
SIOUX CITY...MOVING EAST AT 18 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SLOAN AROUND 705 AM CDT...
HORNICK AROUND 725 AM CDT...
LAWTON AROUND 730 AM CDT...
MOVILLE AROUND 745 AM CDT...
THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4224 9634 4227 9635 4227 9663 4258 9664
4259 9649 4257 9651 4256 9649 4256 9575
4248 9575 4247 9568 4220 9567 4221 9636
TIME...MOT...LOC 1156Z 254DEG 16KT 4245 9637
$$
LIEBL2 follow-up statements
000
WWUS53 KFSD 261208
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
708 AM CDT THU JUN 26 2008
IAC193-NEC043-051-SDC127-261245-
/O.CON.KFSD.SV.W.0162.000000T0000Z-080626T1245Z/
WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
708 AM CDT THU JUN 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHEASTERN UNION...EXTREME EAST CENTRAL DIXON...DAKOTA AND
WOODBURY COUNTIES...
AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR SERGEANT BLUFF...OR 6 MILES SOUTH OF
SIOUX CITY...MOVING EAST AT 24 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SALIX AROUND 720 AM CDT...
BRONSON...LAWTON AROUND 725 AM CDT...
SLOAN AROUND 730 AM CDT...
MOVILLE AROUND 735 AM CDT...
HORNICK AROUND 745 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4224 9634 4227 9635 4227 9663 4258 9664
4259 9649 4257 9651 4256 9649 4256 9575
4248 9575 4247 9568 4220 9567 4221 9636
TIME...MOT...LOC 1208Z 287DEG 21KT 4241 9633
$$
LIEBL000
WWUS53 KFSD 261236
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
736 AM CDT THU JUN 26 2008
IAC193-NEC043-051-SDC127-261246-
/O.EXP.KFSD.SV.W.0162.000000T0000Z-080626T1245Z/
WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
736 AM CDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...EXTREME
EAST CENTRAL DIXON...DAKOTA AND WOODBURY COUNTIES WILL EXPIRE AT 745
AM CDT...
THE STORM IS NO LONGER SEVERE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4224 9634 4227 9635 4227 9663 4258 9664
4259 9649 4257 9651 4256 9649 4256 9575
4248 9575 4247 9568 4220 9567 4221 9636
TIME...MOT...LOC 1236Z 287DEG 21KT 4236 9612
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:50 PM CDT, 10 hours 6 minutes earlier.
Area forecast discussion, Jun 25, 8:50 PM CDT, 10 hours 6 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 850 PM CDT WED JUN 25 2008 .DISCUSSION... LOW LEVEL CONVERGENCE/SURFACE BOUNDARY CONTINUES TO STRETCH FROM NORTH CENTRAL IOWA THROUGH EASTERN NEBRASKA BACK INTO THE NORTHERN NEBRASKA PANHANDLE AT THIS TIME. PRESENTLY QUIET OVER OUR CWA...WITH CLOSEST CONVECTION OVER CENTRAL IOWA IN ASSOCIATION WITH AFOREMENTIONED FEATURE. REMOVED POPS IN OUR SOUTH THROUGH THE EVENING HOURS WITH NO ADDITIONAL SHORT TERM DEVELOPMENT EXPECTED. TO OUR OUR WEST...DEVELOPING MCS LOCATED OVER SOUTHWESTERN SD/NORTHWESTERN NEBRASKA ALONG SURFACE FRONT AS MID/UPPER LEVEL WAVE PUSHES OUT OF MONTANA AND WYOMING. SYSTEM PUSHING EVER SO SLOWLY TO THE EAST...AND AT PRESENT SPEED...WOULD NOT GET INTO OUR FAR SOUTHWESTERN ZONES UNTIL AFTER 07Z. SURROUNDING 00Z RAOBS CONTINUE TO INDICATE THE PRESENCE OF VERY DRY MID LEVEL AIR OVER THE REGION...SO STILL APPEARS THAT DAMAGING WIND WOULD BE THE GREATEST THREAT WITH ANY SEVERE STORMS THAT DEVELOP...WITH LARGE HAIL A SECONDARY THREAT. UPDATES OUT SHORTLY. /JM && .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE EVENING. A DEVELOPING MCS THROUGH SOUTHWESTERN SOUTH DAKOTA...WILL CONTINUE TO PUSH TO THE EAST OVERNIGHT...BRINGING LIKELY MVFR CIGS AND POTENTIALLY IFR VSBYS AFT 08Z. && .PREV DISCUSSION... WV LOOP CONTINUES TO INDICATE WAVE SLIDING THRU CNTRL NEBRASKA... BUT AT THIS POINT...THE SFC BNDRY IS NOW JUST S OF THE CWA BORDER AND THE 0-2KM DEEP LOW LVL CONVERGENCE BNDRY IS NEARING A KSUX TO KSLB LINE AS OF 20Z. A LITTLE CU LINE HAS DEVELOPED TOWARD THE BACK EDGE OF THIS CONVERGENCE AREA...AND COULD VERY WELL REPRESENT THE FINAL CHC LINE AS IT DROPS SWRD THIS EVENING. HOWEVER...EVEN WITH A 90F/70F STARTING POINT...THERE IS STILL A 40-50J/KG CAP ON THE 18Z OMA TAMDAR SOUNDING. SEVERE THREAT APPEARS TO BE DROPPING OFF FOR THE EVENING HOURS ACRS THE AREA...WITH THE ONLY MINOR THREAT THRU THE FAR SRN TIER OF COUNTIES AT THIS POINT...AND THAT IS IF IT CAN PUNCH THE CAP AS THE WAVE APPROACHES TOWARD 00Z. WITH EFFECTIVE SHEAR 25 KTS AT BEST...WL STILL BE LIVING IN THE MARGINAL MULTICELL NEIGHBORHOOD...WITH HALF DOLLAR HAIL AT THE LARGEST SUPPORTED BY INSTABILITY...AND SOME POTENTIAL FOR DAMAGING WINDS WITH PRESENCE OF DRY LYR ALFT. OTHERWISE...WL HAVE TO WAIT FOR MORE SIGNIFICANT ACTION TO DEVELOP LATE TONIGHT...IN THE FORM OF A MCS SPREADING ESE OUT OF THE WRN DKTS LATE TONIGHT. PUSHED AREA OF PCPN A BIT FASTER EWRD THAN MDLS INDICATE...CLOSER TO WHERE UPR IMPULSE TIMES OUT TO THE JAMES VLY BY 12Z. BNDRY AND LLJ ORIENTATION WOULD SUGGEST THREAT FOR SOME TRAINING CELLS AS WELL...LEADING TO HEAVY RAINFALL WHICH WOULD BE A CONTINUED THREAT AS MCS MOVES ESE THRU EARLY THU AFTN. ALSO LOOKING AT POTENTIAL FOR MAINLY A DAMAGING WIND/MARGINALLY LARGE HAIL THREAT ON SRN FLANK OF COMPLEX THRU LATE NIGHT AND MORNING HOURS. COMPLEX WL FOLLOW LLJ AS IT VEERS/WKNS THRU EARLY AFTN...SLIDING ALG EDGE OF STRONG MID LVL CAP. WITH AIRMASS CONTINUING QUITE A MID LVL LAPSE RATE AND CONTINUED WAA ZONE... MAY SEE ACC PERSIST BEHIND COMPLEX THRU THE AFTN...WITH COVERAGE GRADUALLY DROPPING WITH LOSS OF UPR SUPPORT. SOME VERY DRY LOW LVL AIR HAS BEEN PUSHING SWRD INTO CWA WITH DPTS DROPPING INTO THE MID 50S THRU THE NRN TIER. LOWERED LOWS SOMEWHAT IN RESPONSE TO THIS WITH THE DRY AIR AND LKLY MO CLEAR TO PC SKIES FOR MUCH OF THE NIGHT. TEMPS ON THURSDAY TRICKY AS ANY LOWER RAIN POTENTIAL COULD ALLOW FOR QUITE A BIT MORE WARMING THAN EXPECTED WITH THE RAIN AROUND. WITH EXPECTED SCENARIO OF MCS AND POTENTIAL FOR COOL EASTERLY OUTFLOW ON THE BACK SIDE OF DEPARTING SYSTEM THROUGH THE AFTERNOON...HAVE HEDGED TOWARD COOLER MET GUIDANCE VALUES FOR HIGHS. COULD BE RELATIVELY QUIET AGAIN FOR THE EVENING HOURS THURSDAY... WITH DAYTIME SYSTEM EXITING IN THE LATE AFTERNOON...AND NEXT WAVE INTIALLY GENERATING NEXT ROUND OF RAIN IN THE WESTERN PLAINS. MODELS ALL SHOWING ANOTHER POTENTIAL MCS MOVING EAST ACROSS THE PLAINS LATER THURSDAY NIGHT...THOUGH NOT ALL AGREEING ON LOCATION. GREATER CONSENSUS AMONG THE GFS/UKMET/ECMWF WITH TRACKING THE MCS ACROSS NORTHERN PART OF THE FA...WHICH ALSO HAS BETTER CONTINUITY WITH OUR GOING FORECAST. SO HAVE STUCK WITH HIGHEST POPS NEAR/NORTH OF I-90 FOR LATE THURSDAY NIGHT. LOCALLY HEAVY RAIN AND SEVERE WEATHER POSSIBLE WITH THIS AS IT MOVES ACROSS THE AREA THROUGH EARLY FRIDAY. THIS SYSTEM SHOULD EXIT BY MID-LATE MORNING FRIDAY...WITH DECENT COLD FRONT PUSHING EAST THROUGH MUCH...IF NOT ALL OF THE CWA FRIDAY AFTERNOON. DEPENDING ON SPEED OF THE FRONT...COULD SEE REDEVELOPMENT ALONG THE FRONT IN NORTHWEST IOWA LATE IN THE AFTERNOON. IF WE DO GET REDEVELOPMENT...ISOLATED SEVERE STORMS ARE POSSIBLE...THOUGH THREAT SHOULD MOVE EAST OF OUR AREA PRETTY EARLY IN THE EVENING. REMAINDER OF FRIDAY NIGHT INTO THE WEEKEND LOOKS QUIET AND ON THE COOL SIDE OF NORMAL AS COOL UPPER LOW PUSHES INTO NRN MINNESOTA. WITH COOL AIR ALOFT AND A WEAK WAVE DROPPING SOUTH ON THE BACK SIDE OF THE UPPER LOW SATURDAY AFTERNOON...HAVE ADDED A SLIGHT CHANCE POP TO THE NORTHEAST CWA FOR POSSIBLE INSTABILITY SHRA/TSRA LATE IN THE AFTERNOON SATURDAY. HIGH PRESSURE SETTLES OVER THE REGION FOR THE LATTER HALF OF THE WEEKEND INTO MONDAY NEXT WEEK...WITH DRY CONDITIONS AND SEASONABLE TEMPS EXPECTED. SUNDAY COULD STILL BE A FEW DEGREES BELOW LATE JUNE NORMALS...ESPECIALLY IN EASTERN AREAS WITH COOLER AIR STILL DRAINING INTO MINNESOTA IN DEEP NORTHERLY FLOW BEHIND COOL UPPER LOW OVER THE GREAT LAKES...BUT MONDAY SHOULD BE BACK INTO THE 80S MOST AREAS. HIGH PRESSURE SHIFTS EAST MONDAY NIGHT...WITH RETURN SOUTHERLY FLOW BRINGING WARMER TEMPS...HIGHER MOISTURE LEVELS... AND INCREASING PRECIP CHANCES BACK INTO THE AREA AHEAD OF APPROACHING WAVE FOR TUESDAY AND WEDNESDAY. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && JH/JC
Hazardous weather outlook, Jun 26, 5:35 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 535 AM CDT THU JUN 26 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 535 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE AREA TODAY AND TONIGHT. MULTICELL STORMS WILL OCCUR THROUGH THE AREA TODAY...ESPECIALLY THIS MORNING...WHICH MAY CREATE HAIL UP TO THE SIZE OF NICKELS AND VERY BRIEF WINDS OF AROUND 40 TO 50 MPH. REDEVELOPMENT OF THUNDERSTORMS WILL BE CLOSELY WATCHED THIS AFTERNOON AS INSTABILITY IS ABUNDANT. LATER...A COLD FRONT WILL BEGIN TO MOVE THROUGH THIS AREA LATE TONIGHT WHICH COULD SPAWN SOME MORE SEVERE WEATHER DEVELOPMENT ALONG AND AHEAD OF THE WIND SHIFT LINE. IF ACTIVITY DOES OCCUR THIS EVENING OR OVERNIGHT...SOME HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO AROUND 60 MPH IS POSSIBLE. FLOODING... WITH THE THUNDERSTORM ACTIVITY TODAY...AND MORE EXPECTED TONIGHT...THE HEAVIER CELLS WILL PRODUCE VERY HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. THEREFORE BE AWARE OF URBAN FLOODING IN LOW OR FLAT AREAS...AS WELL AS FLOODING IN RURAL LOW AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A VERY STRONG UPPER LOW WILL EXERT ITS INFLUENCE ACROSS THIS AREA FRIDAY AND SATURDAY. THEREFORE A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ON FRIDAY. INITIALLY FRIDAY MORNING ALONG AN ADVANCING COLD FRONT...THERE COULD BE A SEVERE STORM OR TWO ALONG AND EAST OF A DIXON COUNTY NEBRASKA TO COTTONWOOD COUNTY MINNESOTA LINE. IN THE AFTERNOON AND VERY EARLY EVENING...VERY COLD AIR ALOFT WILL RUSH IN FROM THE NORTHWEST INTO THIS ENTIRE AREA...CREATING MODERATE INSTABILITY WITH STEEP TEMPERATURE LAPSE RATES. THEREFORE A HAIL THREAT UP TO THE SIZE OF QUARTERS WILL EXIST ALONG WITH BRIEF DOWN BURST WINDS. WITH VERY COLD AIR ALOFT LINGERING ON SATURDAY...A MARGINAL SEVERE HAIL THREAT WITH BRIEF STRONG WINDS WILL CONTINUE ALONG AND EAST OF A DE SMET SOUTH DAKOTA...TO STORM LAKE IOWA LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 26, 6:16 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
616 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM HAIL CHATSWORTH 42.92N 96.51W
06/26/2008 E1.00 INCH SIOUX IA TRAINED SPOTTER
0555 AM HAIL 5 SSW HAWARDEN 42.94N 96.52W
06/26/2008 E0.88 INCH SIOUX IA TRAINED SPOTTER
0600 AM HAIL 6 E LE MARS 42.79N 96.06W
06/26/2008 E0.50 INCH PLYMOUTH IA TRAINED SPOTTER
&&
MJFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:30 AM CDT | Severe Thunderstorm Warning | FSD | Lyon | 30 min |
| Jun 26, 5:45 AM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 45 min |
| Jun 26, 6:06 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee | 24 min |
| Jun 26, 6:27 AM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 48 min |
| Jun 26, 6:38 AM CDT | Tornado Warning | FSD | Buena Vista, Cherokee, Ida | 37 min |
| Jun 26, 6:50 AM CDT | Flash Flood Warning | FSD | Plymouth, Woodbury | 2 hr |
| Jun 26, 7:22 AM CDT | Severe Thunderstorm Warning | FSD | Ida | 38 min |
| Jun 26, 3:06 PM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more | 12 hr |
| Jun 26, 2:28 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas, Gregory | 32 min |
| Jun 26, 3:00 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Charles Mix, Davison, Douglas, Hutchinson | 45 min |
| Jun 26, 4:03 AM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Turner | 42 min |
| Jun 26, 5:32 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union, Yankton | 43 min |
| Jun 26, 6:20 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 28 min |
| Jun 26, 10:55 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Turner, Yankton | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Severe Thunderstorm Warnings in Iowa, 2008Severe Thunderstorm Warnings in South Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.